CSpace

Browse/Search Results:  1-10 of 40 Help

Selected(0)Clear Items/Page:    Sort:
High-order stroboscopic averaging methods for highly oscillatory delay problems 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 466-479
Authors:  Calvo, M. P.;  Sanz-Serna, J. M.;  Zhu, Beibei
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Delay differential equations  Stroboscopic averaging  Highly oscillatory problems  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
A cascadic multigrid method for nonsymmetric eigenvalue problem 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 146, 页码: 55-72
Authors:  Yue, Meiling;  Xie, Hehu;  Xie, Manting
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Nonsymmetric eigenvalue problem  Cascadic multigrid  Multilevel correction method  Finite element method  
The nonconforming virtual element method for parabolic problems 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 143, 页码: 97-111
Authors:  Zhao, Jikun;  Zhang, Bei;  Zhu, Xiaopeng
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Nonconforming virtual element  Parabolic problem  Polygonal or polyhedral meshes  
Shadowing orbits of a class of random differential equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 136, 页码: 206-214
Authors:  Zhan, Qingyi
Favorite  |  View/Download:12/0  |  Submit date:2019/03/05
Random differential equation  Random dynamical system  Shadowing  Brouwer's fixed point theorem  Random Lorenz equations  
Multiscale computational method for transient heat conduction problems of periodic porous materials with diverse periodic configurations in different subdomains 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 136, 页码: 215-234
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zihao;  Ma, Qiang;  Cheng, Xiaohan
Favorite  |  View/Download:11/0  |  Submit date:2019/03/05
Periodic porous materials  Asymptotic homogenization method  Diverse periodic configurations  Error estimate  SOTS numerical algorithm  
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120-136
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Rough path  Hamiltonian system  Symplectic Runge-Kutta method  Implicit method  Pathwlse convergence rate  
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 127, 页码: 164-178
Authors:  Hong, Jialin;  Ji, Lihai;  Liu, Zhihui
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Optimal error estimates  Charge conservation law  Local discontinuous Galerkin method  Generalized alternating numerical flux  
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 127, 页码: 164
Authors:  Hong, Jialin;  Ji, Lihai;  Liu, Zhihui
Favorite  |  View/Download:11/0  |  Submit date:2019/12/31